Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2022 | Journal Article | LibreCat-ID: 37470
Liebendörfer, Michael, et al. “First-Year University Students’ Self-Regulated Learning during the COVID-19 Pandemic: A Qualitative Longitudinal Study.” ZDM – Mathematics Education, Springer Science and Business Media LLC, 2022, doi:10.1007/s11858-022-01444-5.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 37472
Büdenbender-Kuklinski, Christiane, et al. “Exploring the Perceived Relevance of University Mathematics Studies by First-Semester Teaching Students.” International Journal of Research in Undergraduate Mathematics Education, Springer Science and Business Media LLC, 2022, doi:10.1007/s40753-022-00188-7.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 35577
Winkler, Michael. “Stabilization of Arbitrary Structures in a Doubly Degenerate Reaction-Diffusion System Modeling Bacterial Motion on a Nutrient-Poor Agar.” Calculus of Variations and Partial Differential Equations, vol. 61, 108, 2022.
LibreCat
2022 | Journal Article | LibreCat-ID: 35599
Winkler, Michael. “Chemotaxis-Stokes Interaction with Very Weak Diffusion Enhancement: Blow-up Exclusion via Detection of Absorption-Induced Entropy Structures Involving Multiplicative Couplings.” Advanced Nonlinear Studies, vol. 22, 2022, pp. 88–117.
LibreCat
2022 | Journal Article | LibreCat-ID: 35597
Winkler, Michael. “Small-Signal Solutions of a Two-Dimensional Doubly Degenerate Taxis System Modeling Bacterial Motion in a Nutrient-Poor Environments.” Nonlinear Analysis: Real World Applications, vol. 63, 103407, 2022.
LibreCat
2022 | Journal Article | LibreCat-ID: 35598
Winkler, Michael. “A Unifying Approach toward Boundedness in Keller-Segel Type Cross-Diffusion Systems via Conditional $L^\infty$ Estimates for Taxis Gradients.” Mathematische Nachrichten, vol. 295, 2022, pp. 1840–62.
LibreCat
2022 | Journal Article | LibreCat-ID: 35600
Winkler, Michael. “Oscillatory Decay in a Degenerate Parabolic Equation.” Partial Differential Equations and Applications, vol. 3, 47, 2022.
LibreCat
2022 | Journal Article | LibreCat-ID: 35582
Winkler, Michael. “A Critical Blow-up Exponent for Flux Limitation in a Keller-Segel System.” Indiana University Mathematics Journal, vol. 7, 2022, pp. 1437–65.
LibreCat
2022 | Journal Article | LibreCat-ID: 35590
Winkler, Michael. “Unlimited Growth in Logarithmic Keller-Segel Systems.” Journal of Differential Equations, vol. 309, 2022, pp. 74–97.
LibreCat
2022 | Journal Article | LibreCat-ID: 35528
Lankeit, Johannes, and Michael Winkler. “Radial Solutions to a Chemotaxis-Consumption Model Involving Prescribed Signal Concentrations on the Boundary.” Nonlinearity, vol. 35, 2022, pp. 719–49.
LibreCat
2022 | Journal Article | LibreCat-ID: 35568
Winkler, Michael. “Reaction-Driven Relaxation in Threee-Dimensional Keller-Segel-Navier-Stokes Interaction.” Communications in Mathematical Physics, vol. 389, 2022, pp. 439–89.
LibreCat
2022 | Journal Article | LibreCat-ID: 35574
Winkler, Michael. “A Family of Mass-Critical Keller-Segel Systems.” Proceedings of the London Mathematical Society, vol. 124, 2022, pp. 133–81.
LibreCat
2022 | Journal Article | LibreCat-ID: 34676
Black, Tobias, and Michael Winkler. “Global Weak Solutions and Absorbing Sets in a Chemotaxis-Navier–Stokes System with Prescribed Signal Concentration on the Boundary.” Mathematical Models and Methods in Applied Sciences, vol. 32, no. 01, World Scientific Pub Co Pte Ltd, 2022, pp. 137–73, doi:10.1142/s021820252250004x.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 35483
Kang, Kyungkeun, et al. “Global Weak Solutions to a Chemotaxis-Navier-Stokes System in $R^3$.” Discrete and Continuous Dynamical Systems, vol. 42, 2022, pp. 5201–22.
LibreCat
2022 | Journal Article | LibreCat-ID: 38039
Rösler, Margit, and Michael Voit. “Elementary Symmetric Polynomials and Martingales for Heckman-Opdam Processes.” Contemporary Mathematics, no. 780, 2022, pp. 243–62, doi:10.48550/ARXIV.2108.03228.
LibreCat
| DOI
2022 | Conference Paper | LibreCat-ID: 40312
Häsel-Weide, Uta, and M. Nührenbörger. “Inclusive Math Practices in Primary School. Twelfth Congress of the European Society for Research in Mathematics Education.” Twelfth Congress of the European Society for Research in Mathematics Education (CERME12), edited by J. Hodgen et al., 2022, pp. 1–8.
LibreCat
| Download (ext.)
2022 | Journal Article | LibreCat-ID: 35479
Bellomo, Nicolas, et al. “Chemotaxis and Cross-Diffusion Models in Complex Environments: Models and Analytic Problems toward a Multiscale Vision.” Mathematical Models & Methods in Applied Sciences, vol. 32, 2022, pp. 713–92.
LibreCat
2022 | Journal Article | LibreCat-ID: 35530
Lankeit, Johannes, and Michael Winkler. “Global Existence in Reaction-Diffusion Systems with Mass Control under Relaxed Assumptions Merely Referring to Cross-Absorptiva Effects.” Journal of Evolution Equations, vol. 22, 14, 2022.
LibreCat
2022 | Journal Article | LibreCat-ID: 35481
Fuhrmann, Jan, et al. “A Double Critical Mass Phenomenon in a No-Flux-Dirichlet Keller-Segel System.” Journal de Mathématiques Pures et Appliquées, vol. 162, 2022, pp. 124–51.
LibreCat
2022 | Journal Article | LibreCat-ID: 35565
Wang, Yulan, et al. “A Smallness Condition Ensuring Boundedness in a Two-Dimensional Chemotaxis-Navier-Stokes System Involving Dirichlet Boundary Conditions for the Signal.” Acta Mathematica Sinica (English Series), vol. 38, 2022, pp. 985–1001.
LibreCat